MAUDE Adverse Event Report: TORNIER INC PERFORM 45% INSERT SZ1/2 36 MM +3; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC PERFORM 45% INSERT SZ1/2 36 MM +3; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWP1363
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Laxity (4526); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that, the insert dislodgement occurred possibly due to improper installation.The device was implanted on (b)(6) 2025, and revision surgery to remove the insert was performed on (b)(6) 2025.
 
Additional Manufacturer Narrative
The event could not be confirmed because the device was found to function as intended.The device inspection revealed the following the visual inspection of the returned reveals no signs of damage.Furthermore a functional test was performed with the returned complaint device in our split fixture.The device seated in the fixture without issue by following the surgical technique 3 impactions after applying some thumb pressure to the returned device.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Based on analysis of the returned component and provided information, the root cause was attributed to a user related issue.The most likely cause of the reported difficulty is due to the user not applying thumb pressure to the polyethylene component prior to impaction.The surgical technique instructs the user to apply hand pressure to begin to engage the locking mechanism.If any further information is provided the complaint report will be updated.
 
Event or Problem Description

Brand Name
PERFORM 45% INSERT SZ1/2 36 MM +3
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22382633
Report Number0001649390-2025-00483
Device Sequence Number17917385
Product Code PHX
UDI-Device Identifier00846832084401
UDI-Public(01)00846832084401(11)240104(17)290104(21)6112AZ43
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201315
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWP1363
Device Lot Number6112AZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale